Journal of Differential Geometry

Fibrations of spheres by great spheres over division algebras and their differentiability

Theo Grundhöfer and Hermann Hähl

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 31, Number 2 (1990), 357-363.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214444317

Digital Object Identifier
doi:10.4310/jdg/1214444317

Mathematical Reviews number (MathSciNet)
MR1037405

Zentralblatt MATH identifier
0695.57016

Subjects
Primary: 55R25: Sphere bundles and vector bundles
Secondary: 17A35: Division algebras 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

Grundhöfer, Theo; Hähl, Hermann. Fibrations of spheres by great spheres over division algebras and their differentiability. J. Differential Geom. 31 (1990), no. 2, 357--363. doi:10.4310/jdg/1214444317. https://projecteuclid.org/euclid.jdg/1214444317


Export citation